# SDR SIMA200734408

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- Aircraft time: 23,551 hours, 23,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 686
- Part time: 23,551 hours, 23,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-MBV INSPECTION, FRAME 686.888 WAS FOUND BENT ABOVE THE FLOOR ON THE RIGHT SIDE OF ACFT.  INSPECTED FRAME IAW SAAB SRM EDDY CURRENT WAS USED TO DETECT A CRACK, NO CRACK FOUND.  REMOVED AND REPAIRED FRAME IAW SAAB SRM.  AIRCRAFT RETURNED TO SERVICE.
